MathSciNet Relay Station
MathSciNet bibliographic data
MR1361786 14M12 (14H45)
Ng, Kok Onn The classification of $(3,3,3)$ trilinear forms. J. Reine Angew. Math. 468 (1995), 49–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement